# SDR UPS08551565

- Difficulty date: January 21, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 17470
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP.  ACCOMPLISHED FIM 33-51-00 FIG 103 SHEET 1 TO BLOCK 42.  REPLACED BATTERY PACK IAW MM 33-51-07-2.  SYSTEM OPS CK NORMAL.
